# SDR 95ZZZM591

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134YV
- Make and model: Beech 1900C
- Aircraft serial: UC134
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 35165005259
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A CRACK APPROXIMATELY 1 INCH WAS FOUND 34 INCHES FROM OUTBOARD END.  REPAIRED WITH A DOUBLER.  (M)
